# SDR WRLA2006098

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N304WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 466
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING (C) CHECK IN RME FOUND RT OB TRACK HAS EXFOLIATING CORROSION JUST AFT OF R1 DOOR LAV AREA FUSELAGE STA 466.500.  REMOVED RT OB TRACK ON MAIN DECK AND REPLACED AS REQUIRED IAW SRM 53-70-00.
